Rocky Mountain Journal of Mathematics

The maximal ring of quotients of a finite Von Neumann algebra

S.K. Berberian

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 12, Number 1 (1982), 149-164.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250128413

Digital Object Identifier
doi:10.1216/RMJ-1982-12-1-149

Mathematical Reviews number (MathSciNet)
MR649748

Zentralblatt MATH identifier
0484.46054

Subjects
Primary: 46L10: General theory of von Neumann algebras 16A30 16A52
Secondary: 06C20: Complemented modular lattices, continuous geometries

Citation

Berberian, S.K. The maximal ring of quotients of a finite Von Neumann algebra. Rocky Mountain J. Math. 12 (1982), no. 1, 149--164. doi:10.1216/RMJ-1982-12-1-149. http://projecteuclid.org/euclid.rmjm/1250128413.


Export citation